# SDR SIMA201014402

- Difficulty date: May 18, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N828AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145604
- Aircraft time: 19,109 hours, 17,278 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14525369603
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND FRAME 68 SHEAR CLIP GOUGED JUST ABOVE CARGO DOOR SILL.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED GOUGED AREA IAW EO EM-53MR-1129.  THE AIRCRAFT WAS RETURNED TO SERVICE.
